RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2002, Issue 16, Pages 10–14 (Mi vsgtu89)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential Equations

Нелокальная краевая задача для парабологиперболического уравнения с нехарактеристической линией изменения типа

O. A. Repin, S. V. Efimova


DOI: https://doi.org/10.14498/vsgtu89

Full text: PDF file (139 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517. 956

Citation: O. A. Repin, S. V. Efimova, “Нелокальная краевая задача для парабологиперболического уравнения с нехарактеристической линией изменения типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 16, Samara State Technical University, Samara, 2002, 10–14

Citation in format AMSBIB
\Bibitem{RepEfi02}
\by O.~A.~Repin, S.~V.~Efimova
\paper Нелокальная краевая задача для парабологиперболического уравнения с~нехарактеристической линией изменения типа
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2002
\vol 16
\pages 10--14
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu89}
\crossref{https://doi.org/10.14498/vsgtu89}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu89
  • http://mi.mathnet.ru/eng/vsgtu/v16/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Ogorodnikov, E. Yu. Arlanova, “Nekotorye nelokalnye analogi zadachi Koshi–Gursa i suschestvenno nelokalnye kraevye zadachi dlya sistemy uravnenii Bitsadze–Lykova v spetsialnykh sluchayakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34, SamGTU, Samara, 2005, 24–39  mathnet  crossref
    2. Zh. A. Balkizov, “Nelokalnaya kraevaya zadacha dlya uravneniya parabolo-giperbolicheskogo tipa tretego poryadka s operatorom Bitsadze–Lykova v oblasti giperbolichnosti”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 16:4 (2014), 15–23  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:179
    Full text:84
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019